Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Residue classes of Lagrangian subbundles and Maslov classes
HTML articles powered by AMS MathViewer

by Haruo Suzuki PDF
Trans. Amer. Math. Soc. 347 (1995), 189-202 Request permission

Abstract:

For Lagrangian subbundles with singularities in symplectic vector bundles, explicit formulas of relation between their residue classes and Maslov classes outside singularities are obtained. Then a Lagrangian subbundle with singularity is constructed where all possible Maslov classes are nonzero but residue classes vanish for dimension $> 2$. Moreover, a Lagrangian immersion with singularity is constructed, where the similar property for the associated Maslov classes and residue classes is shown.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R20, 58F05
  • Retrieve articles in all journals with MSC: 57R20, 58F05
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 347 (1995), 189-202
  • MSC: Primary 57R20; Secondary 58F05
  • DOI: https://doi.org/10.1090/S0002-9947-1995-1282897-1
  • MathSciNet review: 1282897